# SDR 2004FA0000542

- Difficulty date: June 3, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N4918H
- Make and model: Cessna 152
- Aircraft serial: 15284020
- Engine: Lyc O235*
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: S199411
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CONNECTION ON MASTER SWITCH CONTAINS TWO TERMINALS, ONE THAT IS NOT USED.  THIS CONTACT THAT IS NOT USED IS THE LOWEST ONE ON THE SWITCH AND CAN COM INTO CONTACT WITH THE INSTRUMENT PANEL CAUSING SEVERE ARCING AND POTENTIAL FIRE HAZARD IF HIT WITH NEE OR OTHER MEANS OF CONTACT UNDER THE PANEL.  RECOMMENDED CORRECTION:  CHECK FOR SATISFACTORY CLEARANCE AT INSTRUMENT PANEL AND INSULATE TERMINAL END FROM CONTACT.  POSSIBLE INSPECTION RECURRING AD DUE TO CLOSE PROXIMITY TO FULL PRIMER AND LINE.
